# SDR RAIA970505

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Oil Heater
- Part number: 10750E
- Condition: Failed
- Location: Rt Engine
- Part time: 6,373 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7408 - RIGHT LOW OIL PRESSURE WARNING CAME ON DURING CLIMB.  MAINTENANCE REPLACED FUEL OIL HEATER.  (X)
